# SDR AALA201905299004

- Difficulty date: May 27, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 54,700 hours, 31,938 cycles
- System (JASC): 4990 · APU Oil System
- Part: Seal
- Part number: 41321571
- Condition: Leaking
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS REPORT DIRTY SOCK SMELL UPON LANDING TILL ARRIVAL AT THE GATE. MAINTENANCE ACCOMPLISHED CARD 26L00021001 A320F SMOKE ODOR FUMES INITIAL TROUBLESHOOTING AND FOUND APU LUBE MODULE SEAL LEAKING. REPLACED SEAL IAW AMM 49-91-45. LEACK CHECK GOOD.
